# SDR SWAA2014100732709

- Difficulty date: September 11, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD & OTBD ANGLE CRACKED OF STABILIZING LINKS BETWEEN THE MLG BEAM & THE REAR SPAR.  R & R ANGLE IAW SRM & DWG.
